MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted a siemens customer care center (ccc) to report a falsely depressed carbon dioxide (co2) patient result that was obtained on a dimension vista 500 instrument.A siemens customer service engineer (cse) was dispatched to the customer's site.During this visit, the cse replaced the sample mixer and the controller area network (can) board on the reagent 2 pump panel.Siemens further investigated the issue and determined that the co2 reaction was flat after the sample was added and the result monitor demonstrated sample mixer issues.Therefore, siemens concluded that the malfunctioned sample mixer potentially contributed to the falsely low carbon dioxide result.After the service visit, the instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely depressed carbon dioxide (co2) result was obtained on a patient sample on a dimension vista 500 instrument.The discordant result was reported to the physician(s), who questioned the result.The sample was repeated on an alternate dimension vista 500 instrument.The repeat result was higher than the discordant result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed co2 result.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2517506-2021-00295 on 28-oct-2021.Additional information (06-oct-2021): in the initial report, siemens indicated that a siemens customer service engineer (cse) was dispatched to the customer's site.In addition to replacing the sample mixer, the cse performed alignments and ran a quick check.Then, the cse determined that the autocheck and quality control recovered acceptably.The customer indicated that only one patient sample was affected by this issue, which was reported in the initial report.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
newark DE 19714 6101
MDR Report Key12715374
Report Number2517506-2021-00295
Device Sequence Number4489198
Product Code JJE
UDI-Device Identifier00630414593517
UDI-Public00630414593517
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10488217
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1